Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had step infection month before. Eyes hurting, eyes rolling in back of head. What is wrong?

My grandson had strep about a month ago and was complaining about his eyes hurting so we took to the Dr. and he also had pink eyes . During this time he began to have epidosdes of his eyes rolling in the back of his head and he would turn his neck to the side when this was happening. He has continued doing this for about a month now. The doctor suggested we take him to a pediatric neurologist . It happens continually during the day and when I asked him if his eyes were hurting he said no but I am still twitching. Any ideas??
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hi, from your history it is suggestive that the Sterptococcus infection is gone and the child is not feeling any pain.Post infection in eyes, there may be some dryness which may cause irritation and twitching of the eye muscles.Try some tear substitute like refresh tears or just tears 6times/D for 2-3 weeks.f the symptoms are still persisting then show your ophthalmologist...TC
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor